Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Complexity properties of critical sets of arguments

Booth, Richard, Caminada, Martin ORCID:, Dunne, Paul E., Podlaszewski, Mikolaj and Rahwan, Iyad 2014. Complexity properties of critical sets of arguments. Parsons, S., Oren, N., Reed, N. and Cerutti, Federico, eds. Computational Models of Argument: Proceedings of COMMA 2014, Vol. 266. IOS Press, pp. 173-184.

Full text not available from this repository.
Item Type: Book Section
Date Type: Publication
Status: Published
Schools: Computer Science & Informatics
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Publisher: IOS Press
ISBN: 9781614994350
Related URLs:
Last Modified: 31 Oct 2022 10:17

Citation Data

Cited 9 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item